| Model Number |
VICM5_12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced low vaulting.The lens was intraoperatively removed.Next operation date is not yet decided.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
Additional information: h11 - additional information received indicates this claim is now n/a.Disregard initial medwatch report.Claim#: (b)(4).